It's difficult to concentrate, I feel in a fog, shallow breathing and like I am going to fall asleep at my desk trying to type this out. I have NO anxiety; however, I look drunk when I walk and am not sure how to function like this. Is it possible that it will go away in a few days or is this initial reaction enough to say it's not worth trying? I can't seem to function at my job right now at all. It hit me while driving which is also dangerous.
You may have to take a very low dose to start. Some people are more sensitive to meds than others.The effects should wear off after approximately 8 hours. It is always best to try meds on days you do not have to drive or work until you know how you are going to react. You can get a pill cutter from any pharmacy. You did not say how may milligrams you were taking. Keep in mind that what you are taking is a benzodiazepine and over time you can build tolerance and dependence. You can Google your med to get a better idea of what you are taking. They are best used short term. Talk to your doctor about any question you may have.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 May 2018 • 8 answers
Updated 7 Aug 2014 • 4 answers
Updated 6 Jun 2017 • 2 answers
Updated 2 Dec 2015 • 4 answers
Updated 26 Aug 2018 • 5 answers